# SDR TWAA9911106

- Difficulty date: August 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N979Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47343
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Web
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 16 MAINTENANCE, AFT PASSENGER DOOR WAS CRACKED AT PAN, FWD SIDE OF DOOR, ABOVE UPPER LATCH FITTING.  REMOVED AND REPLACED WEB PER SRM 6-70-01, PAGE 2, ITEM 4A AND DRAWING NR 9915565.
